SciELO - Scientific Electronic Library Online

vol.40 número1H-supplemented modules with respect to images of fully invariant submodulesRemarks on the mutual singularity of multifractal measures índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados




Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Proyecciones (Antofagasta) vol.40 no.1 Antofagasta feb. 2021 


Stability of a general p-radical functional equation related to additive mappings in 2-Banach spaces

Sadeq A. A. AL-Ali1 

Muaadh Almahalebi2

Youssfi Elkettani3

1 Ibn Tofaïl University, Dept. of Mathematics, Faculty of Sciences, Kenitra, Morocco. E-mail:

2 Ibn Tofaïl University, Dept. of Mathematics, Faculty of Sciences, Kenitra, Morocco. E-mail:

3 Ibn Tofaïl University, Dept. of Mathematics, Faculty of Sciences, Kenitra, Morocco. E-mail:


In this paper, we introduce and solve a new general p-radical functional equation

Also, we investigate some stability and hyperstability results for the considered equation in 2-Banach spaces. In addition, we prove the hyperstability of the inhomogeneous p-radical functional equation

Keywords: Stability; Hyperstability; 2-normed space; Fixed point method; Radical functional equation.

Texto completo disponible sólo en PDF

Full text available only in PDF format.


[1] L. Aiemsomboon and W. Sintunavarat, “On a new type of stability of a radical quadratic functional equation using Brzdȩk’s fixed point theorem”, Acta mathematica hungarica, vol. 151, no. 1, pp. 35-46, Nov. 2016, doi: 10.1007/s10474-016-0666-2 [ Links ]

[2] L. Aiemsomboon and W. Sintunavarat, “On generalized hyperstability of a general linear equation”, Acta mathematica hungarica , vol. 149, no. 2, pp. 413-422, May 2016, doi: 10.1007/s10474-016-0621-2 [ Links ]

[3] Z. Alizadeh and A. G. Ghazanfari, “On the stability of a radical cubic functional equation in quasi-β-spaces”, Journal of fixed point theory and applications, vol. 18, no. 4, pp. 843-853, Aug. 2016, doi: 10.1007/s11784-016-0317-9 [ Links ]

[4] M. Almahalebi and A. Chahbi, “Approximate solution of P-radical functional equation in 2-Banach spaces”, Acta mathematica scientia, vol. 39, no. 2, pp. 551-566, Mar. 2019, doi: 10.1007/s10473-019-0218-2 [ Links ]

[5] T. Aoki, “On the stability of the linear transformation in Banach spaces”, Journal of the Mathematical Society of Japan, vol. 2, no. 1-2, pp. 64-66, Sep. 1950, doi: 10.2969/jmsj/00210064 [ Links ]

[6] J. Brzdȩk, “A note on stability of additive mappings”, in Stability of Mappings of Hyers-Ulam Type, T. M. Rassias and J. Tabor, Eds. Palm Harbor, FL: Hadronic Press, 1994, pp. 19-22. [ Links ]

[7] J. Brzdȩk and K. Ciepliński, “A fixed point approach to the stability of functional equations in non-Archimedean metric spaces”, Nonlinear analysis: theory, methods & applications, vol. 74, no. 18, pp. 6861-6867, Dec. 2011, doi: 10.1016/ [ Links ]

[8] J. Brzdęk, “Stability of additivity and fixed point methods”, Fixed Point Theory and Applications, vol. 2013, no. 1, Art ID. 285, Nov. 2013, doi: 10.1186/1687-1812-2013-285 [ Links ]

[9] J. Brzdȩk “Hyperstability of the Cauchy equation on restricted domains”, Acta mathematica hungarica , vol. 141, no. 1-2, pp. 58-67, Feb. 2013, doi: 10.1007/s10474-013-0302-3 [ Links ]

[10] J. Brzdęk, L. Cădariu, and K. Ciepliński, “Fixed Point Theory and the Ulam Stability”, Journal of function spaces, vol. 2014, Art ID. 829419, 2014, doi: 10.1155/2014/829419 [ Links ]

[11] J. Brzdęk , W. Fechner, M. S. Moslehian, and J. Sikorska, “Recent developments of the conditional stability of the homomorphism equation”, Banach journal of mathematical analysis, vol. 9, no. 3, pp. 278-326, 2015, doi: 10.15352/bjma/09-3-20 [ Links ]

[12] J. Brzdęk , “3. Remark”,16th International Conference on Functional Equations and Inequalities, Będlewo, Poland, May 17-23, 2015, p. 196, doi: 10.1515/aupcsm-2015-0012 [ Links ]

[13] J. Brzdęk and K. Ciepliński, “On a fixed point theorem in 2-Banach spaces and some of its applications”, Acta mathematica scientia , vol. 38, no. 2, pp. 377-390, Mar. 2018, doi: 10.1016/S0252-9602(18)30755-0 [ Links ]

[14] M. E. Gordji, H. Khodaei, A. Ebadian, and G. H. Kim, “Nearly radical quadratic functional equations in p-2-normed spaces”, Abstract and applied analysis, vol. 2012 Art ID. 896032 , 2012, doi: 10.1155/2012/896032 [ Links ]

[15] M. Eshaghi Gordji and M. Parviz, “On the HyersUlam stability of the functional equation”, Nonlinear functions analysis applications, vol. 14, no. 3, pp. 413-420, 2009. [On line]. Available: ]

[16] S. Gähler, “2-metrische Räume und ihre topologische Struktur”, Mathematische Nachrichten, vol. 26, no. 1-4, pp. 115-148, 1963, doi: 10.1002/mana.19630260109 [ Links ]

[17] S. Gähler, “Linear 2-normiete Räumen”, Mathematische Nachrichten , vol. 28, no. 1-2, pp. 1-43, 1964. [ Links ]

[18] Z. Gajda, “On stability of additive mappings”, International journal mathematics sciences, vol. 14, no. 3, pp. 431-434, 1991, doi: 10.1155/S016117129100056X [ Links ]

[19] D. H. Hyers, “On the stability of the linear functional equation”, Proceedings of the National Academy of Sciences of the United States of America, vol. 27, no. 4, pp. 222-224, 1941, doi: 10.1073/pnas.27.4.222 [ Links ]

[20] H. Khodaei , M. E. Gordji , S. Kim, and Y. Cho, “Approximation of radical functional equations related to quadratic and quartic mappings”, Journal of mathematical analysis and applications, vol. 395, no. 1, pp. 284-297, Nov. 2012, doi: 10.1016/j.jmaa.2012.04.086 [ Links ]

[21] S. Kim , Y. Cho, andM. E. Gordji , “On the generalized Hyers-Ulam-Rassias stability problem of radical functional equations”, Journal of inequalities and applications, Art ID. 186, Aug. 2012, doi: 10.1186/1029-242X-2012-186 [ Links ]

[22] W. -G. Park, “Approximate additive mappings in 2-Banach spaces and related topics”, Journal mathematics analysis applications, vol. 376, no. 1, pp. 193-202, Apr. 2011, doi: 10.1016/j.jmaa.2010.10.004 [ Links ]

[23] J. M. Rassias, “On approximation of approximately linear mappings by linear mappings”, Journal functions analysis, vol. 46, no. 1, pp. 126-130, Mar. 1982, doi: 10.1016/0022-1236(82)90048-9 [ Links ]

[24] J. M. Rassias, “Solution of a problem of Ulam”, Journal of approximation theory, vol. 57, no. 3, pp. 268-273, Jun. 1989, doi: 10.1016/0021-9045(89)90041-5 [ Links ]

[25] T. Rassias, “On a modified Hyers-Ulam sequence”, Journal mathematics analysis applications , vol. 158, no. 1, pp. 106-113, Jun. 1991, doi: 10.1016/0022-247X(91)90270-A [ Links ]

[26] S. M. Ulam, Problems in modern mathematics. New York, NY: J. Wiley, 1964. [ Links ]

Received: December 31, 2019; Accepted: October 31, 2020

Creative Commons License This is an open-access article distributed under the terms of the Creative Commons Attribution License